# SDR SWAA2022082545151

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,893 hours, 36,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING EXIT LIGHT INOP ON LEFT SIDE<[01] OK TO CONT PER MEL 33-2-03 SIDE WALL LIGHT INOP;[02] R&R OVERWING EXIT SIDEWALL LIGHT BALLAST AND LIGHT PER AMM 33-22-00 OPS CHECK GOOD; MEL CLEARED REF LP 2040202.
